Share Your Thoughts

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Comments

  • This reply was deleted.
    • These are normal occurrences, early on with a Tx, please excuse your body as it celebrates a new avenue by which it can remove waste. The glands, nerves, and muscles that control the bladder are learning their job and should calm down.  to your Tx team, as your body flushes out all it needs to. These effects will lessen soon. The itchy skin is also something the Tx team can help you with. Congratulations on receiving your Tx May you enjoy many, many years in good health.

  • Hi all

    I am post transplant 2 years now. I can't seem to control my blood pressure. I'm already on 3 meds for BP Candesartan, zanidip and physiotens. Was wondering if anyone is going through this and any advice if possible.

    • Try walking everywhere, leave the car at home and walk everywhere.  I walk for about 2 to 3 hours a day and don't have any issues with blood pressure anymore. I also stopped taking blood pressure medication now.   By walking it will also keep your body weight down which will control your blood pressure.  Good luck.  

    • Hi Sue,

      Beyond what we can control [hydration, medication timing, diet avoiding sodium, and activity] there is little we alone can do to affect change in our being. We must rely on the Tx team to determine what path we must take. Work with them to find answers, knowing that high blood pressure IS a proven avenue to kidney damage. Has your blood pressure risen after the original surgery? This may be a clue, once removed from the hospital, where everything is controlled.

  • Iam four months post kidney transplant now.iam currently taking vingraf,mofilet and prednisolone.my urine output is good,I usually take at least 5 litres of water a day.my egfr is at 89..my creatinine and urea levels are always on the normal range.just that a month ago,my potassium rose above the normal range,I had to stop taking bananas and ovacado smoothies. It dropped down to normal.my question is,I sometimes get some headaches suspecting that maybe my Bp has gone up,On checking it,it turns to be normal...second I get too much acnes on my back and my face...is there anyone experiencing this?So i usually take mint tea which helps control the headache and the acnes.So are we allowed to drink herbal teas especially the mint tea?

    • Congratulations on receiving your Tx, Peter It is doubtful there will be any issue with herbal teas, your Tx team can advise you best, as to any to avoid. Some of the meds we take can cause acne and this may be a side effect, it may lessen with time or as doses change.

      NEWS FLASH: Your Tx is NOT made of glass and it wants to survive as much as you want it to. As time moves on, concentrate more on living the new life and less on manicuring your numbers. Have faith that you have good routines in place to keep yourself healthy and enjoy the life you have worked so hard for.

  • Hello friends I feel get little headache since past few days sometimes in a day except all my reports are normal can anyone tell me why is this happening to me...

    • Because doctors must see recipients quickly and efficiently, they are unable to do too much investigation into issues where there is little evidence (blood levels, vital signs,...) Might I suggest you keep a journal daily of symptoms, diet, activities,... so when you examine records to see when these headaches occur if there are any common factors like every time you visit a gym or eat a type of food or use lotion. Allergic reactions come from many sources, some you would not consider. 

  • Hi everyone, my name is Marty Okkerse and I have received two tx’s. The kidney transplant was in September 2004 and the pancreas was in April, 2005. Both are working very well. After almost my kidney is working very well and my pancreas is also doing very well. The kidney I received from my dear friend, Mark and the pancreas was from a lady who died.

    For exercise I’m riding a recombant bicycle which ic uncomfortable. I’m  going to put my mountain bike on s self supporting stand where the pedals are underneath me. When it is warmer outside, I’ll try to ride outside and see how that works. If episode goes well I’ll try my road bike. Prior to the tx’s I have ridden five thousand miles per year.

    Since the  two tx’s. I have a bka, right leg. To keep my prosthetic leg I use a clip pedal which will keep my leg on it. So, with all that said I certainly hope my plan will work. 

    If any of you have suggestions or advice, please let me know . Thanks, Marty 

    • Good luck Marty! Having spent over a decade with a BTK left leg, I know that maintaining a level of exercise is important and I found using a recombinant bicycle caused abrasion to the front edge of my stump. I would consult with your prosthetic supplier if you have issues with your plan, they may have options to assist you. Keep us posted.

This reply was deleted.

Welcome to our Kidney Transplant Group.

592 Members
Join Us!